# SDR DALA2025102707886

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 116,504 hours, 17,629 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 NBR 1 PYLON-CRACK ON INBOARD SIDE OF PYLON COMING FROM AFT UPPER CORNER OF PYLON ACCESS PANEL 416BR. CORRECTIVE ACTION: C/W TIME LIMITED REPAIR INSTRUCTIONS REF ERA 628915-14 (1271020)
